# SDR ASOA201001938

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 21,032 hours, 18,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT LIGHT FRAME BROKEN.  R & R GALLEY EMERGENCY EXIT LIGHT FRAME IAW CRJ200 33-51-13. OPS CHK GOOD.   R & R GALLEY EMERGENCY EXIT LIGHT FRAME IAW CRJ200 33-51-13. OPS CK GOOD.
